# SDR ASAA1058411

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,335 hours, 3,228 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING THE APU AND PLACED THE BUSSES ON THE APU THE APU SHREDDED THE BUSSES AND LEFT A FAULT LIGHT.  ACCOMPLISHED FIM TASK 49 90 00 810 809 PGS 1 2 STEP A THRU F1(H)1.  CDU DISPLAYS NO FAULTS.
